# SDR DALA2018102406296

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 77,868 hours, 17,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE SEAT 16FG WON'T ILLUMINATE. MAINTENANCE FOUND LEFT ASSEMBLY DISCONNECTED AND SECURED. SYSTEM OPERATION IS NORMAL.
